Facebook Pixel
EmpowHER Guest

Is this common after stopping estrogen?

By Anonymous July 13, 2016 - 12:43am
Rate This

My dr would not order estrogen for me anymore after being on it for over 30 years.
I stopped using my vivelle dot almost three months ago.
Now I'm moody, get hot, am having trouble sleeping and having heart skips.
I would like to know if this can be from low estrogen, and if it's safe to stay on it.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!